# SDR AALA20120202TUL03

- Difficulty date: February 2, 2012
- Submitted: February 2, 2012
- Operation: Air carrier
- Aircraft: N931AN
- Make and model: Boeing 737823
- Aircraft serial: 30079
- Aircraft time: 36,221 hours, 14,755 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Doubler
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT PACK EXHAUST CUTOUT DOUBLER IS CRACKED AT INBOARD MOUNT TABS.  INSTALLED NEW RIGHT PACK EXHAUST CUTOUT DOUBLER PER AARD 51-00-05-1 REPAIR 1 AND BOEING DRAWING 11A1512.
